Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ L\sp{2}$-solutions to $ y\sp{''}+c(t)y\sp{'} +a(t)b(y)=0$


Author: Allan Kroopnick
Journal: Proc. Amer. Math. Soc. 39 (1973), 217-218
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1973-0313581-7
MathSciNet review: 0313581
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Two theorems are presented giving sufficient conditions for all solutions to $ y + c(t)y' + a(t)b(y) = 0$ to be bounded and square integrable over the nonnegative real line.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313581-7
Keywords: Square integrable, $ {L^2}$-solutions, bounded
Article copyright: © Copyright 1973 American Mathematical Society